# SDR UIEA2015081900449

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 7 FLOOR LIGHT THRESHOLD CRACKED AT AFT FASTENER.  INSTALLED GALLEY 7 FLOOR LIGHT THRESHOLD AFTER WELD REPAIR IAW SRM 51-40-02.
